# SDR COMA0760687

- Difficulty date: December 3, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 29,953 hours, 26,415 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555406
- Part serial: 1279
- Condition: Faulty
- Location: Nlg
- Part time: 29,952 hours, 26,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5391 - AFTER TAKEOFF RECEIVED GEAR DISAGREE AND NOSE DOORS OPEN MESSAGES.  DECLARED EMERGENCY LANDED CHS WITHOUT INCIDENT.  REPLACED NOSE GEAR SELECTOR VALVE.  NO FURTHER DEFECTS.
